# SDR ABXA20140901307

- Difficulty date: September 1, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CHORD SURFACE IS CORRODED NEAR INBD AILERON AT APPROX WS 506.  REMOVED CORROSION AT RT WING REAR SPAR UPPER CHORD AT WS 506 IAW SRM 57- 20-01.  COMPLIED WITH REA B657-61167 MR.  CORRODED L2, PN 112T3101-6, PART NAME SKIN, SN NSN, FS & BS LOCATION WS 506 TO 512, STRINGER & WS LOCATION TE OF SKIN.  ACFT WAS GNDED.
